Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Got digestive problem after changing the food habit. Took bisacodyl. Having red patch on arm pit. Any relation?

Hi. I am a 26 year old Male. I m about 168 pounds (76kg) at 6ft. About 18 months ago I had a sudden change in my diet and work life. I was working long stressed hours and eating mainly processed food in one large meal a day. After about 2 months I was unable to pass digestive matter. My doctor had prescribed me with several basic digestive aids until we settled on Bisacodyl. I take 10mg per day. The plan was to ease me off these as my diet and stress levels came under control. However this was 8 months ago and I am now fully dependent on the Bisacodyl. I am passing badly smelling and very soft matter. I consume fresh fruit and veg in 3 small quanity meals, take oats and leave out wheat where possible. I make sure to have drank at least 2 litres of water per day. I have begun exercising at levels that predate my issue. However my overall health is now degrading quite quickly. In the past 5 months or so my eyesight has declined, my ability too concentrate is limited, despite having a regular 8 to 9 hours sleep I remain tired. My sleep is often restless. My sexual libido is embarrassingly non-existent. I struggle to hold the water that I drink. This past month I have become nauseous seemingly at random. This past week I have seen my hands dry at the finger intersect. My knuckles have swollen and red itchy patches are spread across both hands and under one arm pit. The skin looks suddenly aged on one hand as though the fluid in it has disappeared. I understand some of this maybe cause /effect or completely unrelated but this past 2 days have started to frighten me. I have been tested for liver and blood issues including sexuality transmitted diseases but all results proved negative. If anyone can help I would from the bottom of my heart appreciate it so sincerely
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.
All the symptoms of gastro intestinal irritation must be due to prolonged usage of the bisacodyl. With the doctors advise you can switch to some other drugs for purgative purpose.
I advise you to follow some diet recommendations as take more of green leafy vegetables, pulses, sprouts, and take plenty of water to promote smooth evacuation and repair of the gastro intestinal mucosa, and to provide enough of blood.
Wishing for a quick and complete recovery.
Best regards.
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor